# SDR DALA2017020100827

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  CRACKED ON PREVIOUS REPAIR DOUBLER AT RIGHT WING LEADING EDGE  XRS 253.  DOUBLER WAS REPLACED IAW ER/A 490036-14 REV B.
